# SDR DHL2001803500

- Difficulty date: July 2, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2955978
- Part serial: NONE
- Condition: Broken
- Component part number: 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK FOUND FWD CARGO COMPARTMENT R/H TRACK LUGS BROKEN WORN AND POINTS OF CORROSION BETWEEN STA 70.000 AND STA 160.000.REMOVED DAMAGED TRACK(STA70-160)PER SRM 51-1-88.CLEANED TREATED AND PRIMED AREA PER SRM 51-1-88.INSTALLED NEW TRACK P/N S 2955978 PER SRM 51-3-0 PAGE 1 51-3-1 PAGE 1.SDR CLOSED
